Acute verapamil poisoning: Successful treatment with epinephrine

M. Chimienti, M. Previtali, A. Medici, M. Piccinini

Research output: Contribution to journalArticle

Abstract

Acute intoxication with verapamil (2400 mg) induced A-V dissociation and circulatory failure in a 38-year-old woman with no previous cardiac disease. Resumption of A-V conduction was observed after administration of orciprenalin, calcium gluconate, and dopamine, with no effect on blood pressure. Epinephrine infusion finally restored satisfactory blood pressure level and allowed a favorable outcome.

Original languageEnglish
Pages (from-to)219-222
Number of pages4
JournalClinical Cardiology
Volume5
Issue number3
DOIs
Publication statusPublished - Mar 1 1982

    Fingerprint

Keywords

  • A-V block
  • Calcium antagonist
  • Epinephrine
  • Verapamil

ASJC Scopus subject areas

  • Cardiology and Cardiovascular Medicine

Cite this